A 38-year-old female asked:
My doc has prescribed naproxen 500 mg 2x a day for 2 weeks for wrist tendonitis. it's day 3 and i feel ringing in the ears now. i want to stop the med?
1 doctor answer • 1 doctor weighed in
Orthopedic Surgery 31 years experience
Absolutely: Yes, you should stop the medication. Ringing in the ears, also known as tinnitus is a well known complication of NSAIDs. I would notify your doctor to discuss other treatment options.
Created for people with ongoing healthcare needs but benefits everyone.
3k viewsAnswered >2 years ago
Last updated Aug 7, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.